# SDR ASMF200710005

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777*
- Aircraft serial: 32719
- Aircraft time: 7,217 hours, 884 cycles
- Engine: Ge GE9085B
- Engine time: 7,217 hours, 884 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GE9094B
- Part serial: 900481
- Condition: Overtemp
- Location: Left
- Part time: 7,217 hours, 884 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF RUN THE LT ENGINE EGTS INDICATION EXCEEDED RED DIAL; CAPTAIN REDUCED THE THRUST RECOVERING NORMAL INDICATIONS. AT CDG, MAINTENANCE DETERMINED THAT EXCEED WAS WITHIN LIMITS IAW MM 71-00-00-613, REQUIRING BOROSCOPIC INSPECTION WITHIN 10 CYCLES. LATER, FIM PROCEDURE 73-22 TASK 819 WAS PERFORMED TO THE LT ENGINE AND OVER TEMPERATURE BOROSCOPIC INSPECTION WAS PERFORMED IAW MM 71-00-00-200-814-G00 AND 72-00-00-290-812G00, NO DAMAGES WERE FOUND. LT ENGINE WAS WASHED IAW MM 72-00-00-100-807-G00, AND THE POWER CHECK NR 7 WAS PERFORMED IAW MM 71-00-00-700-807-G00, ALL CORRECT.
